# SDR DALA2019070804132

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 66,696 hours, 25,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 DOOR 2L EXIT SIGN MISSING. CORRECTIVE ACTION: REPLACED MISSING EXIT SIGN PER MM 33-21. (5946946)
